# SDR SWAA2016080354500

- Difficulty date: July 24, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 60,488 hours, 47,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545874
- Condition: Corroded
- Location: Bs 322-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED BETWEEN BS 322 - 344, STRINGER 7R.  R & R THE INTERCOSTAL IAW SRM & DWG.
